# SDR YENA200677

- Difficulty date: October 18, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 1,852 hours, 1,247 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 2726CH1
- Part serial: P03736
- Condition: Failed
- Location: Nr 2
- Part time: 1,388 hours, 915 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE RECEIVED BATTERY NR 2 OVERTEMP (RED) ON EICAS.  PERFORMED QRH AND LANDED BACK IN IAD.  BATTERY REMOVED AND REPLACED PER AMM 24-36-01-04, OPS CHECK OK.
